# SDR AUS20020611

- Difficulty date: June 18, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Separated
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE BAGGAGE DOOR SEPARATED FROM AIRCRAFT.  DOOR LOCK INSPECTED AND FOUND TO BE SERVICEABLE.
